Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

Brand: Solpadeine
Out of stock
Solpadeine Max (Codeine/Paracetamol) - 30 Tablets
  • Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

Brand: Solpadeine
Out of stock

Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

Brand: Solpadeine
£7.49
Free delivery
£7.49
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.
Opioids have a serious risk of addiction, especially with long-term use. For 3 days use only. Always read the label.

Product details

What are Solpadeine Max Tablets

Solpadeine Max Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for migraine, headache, dental pain, period pain, strains & sprains, backache, arthritic & rheumatic pain and sciatica. The tablets contain two active ingredients; paracetamol and codeine are both painkillers. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other painkillers.

How to take Solpadeine Max Tablets

Adults:

  • Swallow 2 tablets every 4-6 hours as needed.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 16 – 18 years:

  • Swallow 1-2 tablets every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years:

  • Swallow 1 tablet every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 4 tablets in 24 hours.

Do not take more than the recommended dose.

Solpadeine Max Tablets should not be taken by children below the age of 12 years, due to the risk of severe breathing problems.

This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

What do Solpadeine Max Tablets contain

Active ingredients Each tablet contains Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg.

Other ingredients Starch pregelatinised, povidone, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.